Keywords = Convex functions
Pascal distribution series and its applications on parabolic starlike functions with positive coefficients

Articles in Press, Corrected Proof, Available Online from 14 February 2022

Murugusundaramoorthy Gangadharan


Integral inequalities for functions satisfying certain convexity conditions

Articles in Press, Corrected Proof, Available Online from 01 July 2022

Serap Kemali; Sevda Sezer; zeynep Eken; Sinem Sezer Evcan


Some integral inequalities for the product of $s$-convex functions in the fourth sense

Volume 13, Issue 2, July 2022, Pages 103-116

Serap Kemali; Sinem Sezer Evcan; Ilknur Yesilce Isik; Gabil Adilov


More on the Hermit-Hadamard inequality

Volume 12, Issue 2, July 2021, Pages 2153-2159

Mahmoud Hassani; Mehdi Eghbali Amlashi


On Hadamard and Fej\'{e}r-Hadamard inequalities for Caputo $\small{k}$-fractional derivatives

Volume 9, Issue 1, August 2018, Pages 69-81

Ghulam Farid; Anum Javed


Bernstein's polynomials for convex functions and related results

Volume 6, Issue 1, January 2015, Pages 23-34

G. Zabandan


The convexity of the integral operator on the class of $B(\mu,\alpha)$

Volume 3, Issue 2, June 2012, Pages 44-48

L. Stanciu; D. Breaz